Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. G. Tricomi
Title: Lezioni sulle equazioni a derivate parziali
Additional book information: Editrice Gheroni Torino, 1954. 4+484 pp.

Review Information:

Reviewer: Richard Bellman
Journal: Bull. Amer. Math. Soc. 61 (1955), 87-88
DOI: https://doi.org/10.1090/S0002-9904-1955-09875-6
American Mathematical Society